EconPapers    
Economics at your fingertips  
 

The Stability of a Quadratic Functional Equation with the Fixed Point Alternative

Choonkil Park and Ji-Hye Kim

Abstract and Applied Analysis, 2009, vol. 2009, 1-11

Abstract:

Lee, An and Park introduced the quadratic functional equation and proved the stability of the quadratic functional equation in the spirit of Hyers, Ulam and Th. M. Rassias. Using the fixed point method, we prove the generalized Hyers-Ulam stability of the quadratic functional equation in Banach spaces.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/907167.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/907167.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:907167

DOI: 10.1155/2009/907167

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:907167